Facebook Pixel

What is going on!

By May 31, 2017 - 8:53pm
Rate This

I had unprotected sex April 30th. Took a plan b May 1st. Started my period the same day. I only bled for two days. Then had unprotected sex a couple more times right after. My bf pulled out but I have gotten pregnant twice before by him from pulling out. My period came May 29th. But I was bleeding dark red and brownish just for the day. Iam having really bad back aches, headaches, really tired, moody, and nauseous. Could this be an affect from the Plan B or is this Implanatation bleeding?

Add a Comment1 Comments


Hello Seven0901,

Welcome to the EmpowHER community. Thank your for reaching out to our community.

Since you did get your period, you know the pill worked and you did not become pregnant.

Changes in the menstrual cycle are a side effect. The next period can start earlier or later than expected. Flow can be lighter or heavier than normal.

This is not implantation bleeding.


June 1, 2017 - 8:17am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!